Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Behme, A. 
Titel:
Exponential functionals of Lévy processes with jumps 
Stichworte:
COGARCH volatility, exponential functional, generalized gamma convolution, generalized Ornstein-Uhlenbeck process, integral mapping, Levy process, selfdecomposability, stationarity 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Latin American Journal of Probability and Mathematical Statistics 
Jahr:
2015 
Band / Volume:
12 
Jahr / Monat:
2015-03 
Seitenangaben Beitrag:
375-397 
Reviewed:
nein 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text 
Versionen